# SDR TWRA9817

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623FF
- Make and model: Boeing 747-2F6B
- Aircraft serial: 22382
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Upper Gate
- Part number: 65B135943
- Condition: Cracked
- Location: Nr 3 L Me Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3L ME DOOR, UPPER GATE IS CRACKED AT CENTER.  REMOVED AND REPLACED NR 3 ME DOOR UPPER GATE PER MM 52-11-01.  LEAK CHECK OK.  (X)
